# SDR CHQA20140203039

- Difficulty date: February 3, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 31,266 hours, 25,859 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 20,670 hours, 17,186 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 4800112
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A BLEED 1 VLV CLOSED MESSAGE DURING FLIGHT.  THE CREW RETURNED TO FIELD & AND LANDED WITHOUT INCIDENT.  REPLACED THE BLEED 1 PUSHBUTTON SWITCH.  OPERATIONS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
